advertisement
Question
Posted by: MTS | 2008/09/16

Type 2 diabetic

I am diabetic type 2 had breast cancer, hypertension. I keep on getting a crawling feeling in my right kidney now and then it aches a bit but I constantly feel uncomfortable. I have been on Ridaq 25mg for high blood pressure for the past 9 years, could this be the problem.

Please assist

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear MTS
The hypertension would not cause kidney pain, you may have an infection or a small kidney stone. Please let your doctor test your urine and maybe do a UKE test to see if your kidney function is normal?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement